# SDR MASA200500550

- Difficulty date: July 14, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 18,744 hours, 14,101 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Binding
- Location: Ailerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 6332 FSD - ON ARRIVAL TO PHX, CAPT WROTE UP AILERON CONTROL WHEEL BINDS IN LEFT TURN.  MAINTENANCE RIGGED AILERON/FUSE AND RT WING CABLES AND PCU.
